MathSciNet Relay Station
MathSciNet bibliographic data
MR1838379 20E42 (51E12 51E24)
Bennett, Curtis D.; Shpectorov, Sergey A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2571–2579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement